# SDR HEEA117386

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N992PH
- Make and model: Skrsky S92A
- Aircraft serial: 920055
- Aircraft time: 114 hours
- Engine: Ge CT78A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9265015811101
- Part serial: B41300170
- Condition: Failed
- Location: Hyd System
- Part time: 114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, NR 2 HYDRAULIC GAUGE DECREASE TO ZERO RED RANGE.  NO HYDRAULIC LIGHT ILLUMINATED.  CONTINUED AND GAUGE DECREASED TO ZERO AT IDLE.  MAINTENANCE FOUND THE NR 2 HYDRAULIC PUMP HAD FAILED.  REPLACED PUMP.
